Lower back pain after injecting

  • jooceboi456
  • Topic Author
  • Premium Member
  • Premium Member
More
12 Sep 2020 18:18 #223515 by jooceboi456
Lower back pain after injecting was created by jooceboi456
Gents. Just started using black series test prop and npp, 0.5ml of each eod so 50mg each, and the day after the first injection i started suffering with a terrible pain on the left side of my lower back near the coccyx area
. 2 days later I inject my right glute, I wake up today and now the right side of the same area is in pain. The injection sites are perfectly fine for some reason, no pip, swelling or redness at all. However the areas that are hurting are slightly swollen and it's just a nightmare to go about a daily routine. I'm in pain sitting down at the office, in pain getting in and out of bed and into my car. I can't train legs because the pain is unbearable in this area that I'm suffering with. I was under the impression that I may have damaged my sciatic nerve but that would involve a sharp pain shooting down my entire leg and that's not the case here. Has anyone else suffered with this side effect?

Please Log in or Create an account to join the conversation.

  • LesDoctor
  • Elite Member
  • Elite Member
More
13 Sep 2020 10:13 #223525 by LesDoctor
Replied by LesDoctor on topic Lower back pain after injecting
It's referred pain, most likely, so although the injection site may not look swollen it doesn't necessarily mean it is painless. The glute's nerves originate in the lumbosacral area of the vertebral column.

So in conclusion it is PIP.

Please Log in or Create an account to join the conversation.

  • Colt
  • Elite Member
  • Elite Member
More
13 Sep 2020 11:26 #223526 by Colt
Replied by Colt on topic Lower back pain after injecting

LesDoctor wrote: It's referred pain, most likely, so although the injection site may not look swollen it doesn't necessarily mean it is painless. The glute's nerves originate in the lumbosacral area of the vertebral column.

So in conclusion it is PIP.



Can you get improve this, by moving the injection sight slightly (chosing a better spot) ?

I inject in my quads, but I am learning. The training videos are good, but not very clear on the exact spot to inject. So I kind of "feel it out" (if that makes sense).

The other day, I hit a "nerve cluster" (this might be the wrong term I am using). I got my injection ready, I sat down, relaxed my leg, and as I stuck in the needle, by reflex my foot lifted off the floor, and my quad started contracting, as if I had physio electrodes on my quad.

I removed the needle, chose a spot close, but more to the side, and all was fine.

Please Log in or Create an account to join the conversation.

  • jooceboi456
  • Topic Author
  • Premium Member
  • Premium Member
More
13 Sep 2020 19:18 #223529 by jooceboi456
Replied by jooceboi456 on topic Lower back pain after injecting
Well I'm injecting for quite some time now and I figured out my sweet spot where I feel no pain from injecting and also with no bleeding. But that was with test enanthate so maybe it's the propionate esthers killing me here

Please Log in or Create an account to join the conversation.

Powered by Kunena Forum